| Model Number |
GUIDEWIRE, 1.6MM, 4MM BEVELED FT, STRL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported during the minimally invasive chevron and akin osteotomy that the guidewire broke while using the pin driver.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.One unpacked guidewire ar-8741-15s was received for evaluation (see evaluation picture 1).Visual evaluation showed the guidewire fractured into two pieces (see evaluation pictures 2 and 3).Functional testing could not be performed due to the damage to the device.The most likely cause of the reported failure is user error, including excessive force and misalignment of the insertion.